# SDR SWAA2016081854909

- Difficulty date: August 9, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 51,554 hours, 23,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE AFT GIRT BAR RETAINER CLIP FASTENERS LOOSE.     R & R FASTENERS IAW SRM.
